# SDR SWIA201437167

- Difficulty date: April 4, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 14,270 hours, 8,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FLOORBEAM IS CRACKED ON BOTTOM AFT LEG, 13 INCHES RT OF CENTER.  C-CHECK, FLOORBEAM REPLACED.
